Thread: Propionate Injections
09-13-2005, 06:48 AM #1New Member
- Join Date
- Sep 2005
I have heard from many people that Sustenon 250 is a painful drug to inject and I totally agree. I injected 2ml/week and on the second day after, I felt as though someone had punched me in the thigh! From what I have read it is the propionate ester that causes all that pain. So my question is, if I begin a cycle of say 12 weeks......shooting propionate 100mg EOD...and then adding 75mg Tren EOD for the last 8 weeks....that sounds like I am gonne be in some serious pain! The sustenon was really irritating to me as I said. I dont mind being a man and doing what I have to do, but if the propionate ester was the cause of that much pain shooting Sustenon only once a week...I can only imagine what it will feel like running it EOD! Any thoughts?
09-13-2005, 06:52 AM #2
Cut either the prop or sus (which ever 1 u choose to do) with some B-12....I find it makes a bit of a difference in the injection site - meaning it's not as painful..
09-13-2005, 07:24 AM #3
I agree b12 helps
09-13-2005, 09:13 AM #4Associate Member
- Join Date
- Jul 2005
bah, how bad do you want it? Eat that pain up and watch yourself get fvckin huge!
09-13-2005, 09:19 AM #5
Oh yeah just eat the pain-and when your done eatin if you can get to the gym then you'll grow, but if you can't.......................... Doc I have been told you can heat the gear under hot water and this will release some of the BA which may be causing your pain. Never had the prob myself, but that is what I have heard.
09-13-2005, 09:20 AM #6
Hell I like the pain... I know.. I'm sick.. but to me the pain means I am growing, and it motivates me to workout. I love prop, I use it at the start of all my cycles.
09-13-2005, 09:22 AM #7
09-13-2005, 12:33 PM #8
Cottonseed oil cuts well with prop too.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)